Additive irreducibles in α-expansions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)405-415
JournalPublicationes Mathematicae
Volume80
Publication statusPublished - 2012

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Additive irreducibles in α-expansions. / Grabner, Peter; Prodinger, Helmut.

In: Publicationes Mathematicae, Vol. 80, 2012, p. 405-415.

Research output: Contribution to journalArticleResearchpeer-review

@article{9328a9414e5449fabcbd9710262a8e83,
title = "Additive irreducibles in α-expansions",
author = "Peter Grabner and Helmut Prodinger",
year = "2012",
language = "English",
volume = "80",
pages = "405--415",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",

}

TY - JOUR

T1 - Additive irreducibles in α-expansions

AU - Grabner, Peter

AU - Prodinger, Helmut

PY - 2012

Y1 - 2012

M3 - Article

VL - 80

SP - 405

EP - 415

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

ER -